# SDR USAA2009122193394

- Difficulty date: November 17, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855538
- Condition: Corroded
- Location: Bs 914-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR- NR 6168722- LEVEL 2 GALVANIC CORROSION ON INNER CHORD AT R-2 DOOR SILL STRUCTURE BETWEEN BS 914 TO BS 1016, WL 208.1, RBL 68.6.  REPLACED INNER CHORD AT R-2 DOOR SILL STRUCTURE BETWEEN BS 914 TO BS 1016, WL 208.1, RBL 68.6 IAW SRM 51-40-02 & DWG NR 65-45855.  (K)
